# SDR SWAA2021081620408

- Difficulty date: March 11, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 494-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY SHIELD AT B.S. 494-500A; W.L. 155; R.B.L. 21. / REMOVED AND INSTALLED NEW FCB SHIELD AT B.S.494-500A WL155; RBL21. PART# ATS FAB-103-303 IAW SRM 51-10-02-0G-0 STEP 9.C.; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 143A7126; DWG# 143A0080
